# SDR DALA2020020701010

- Difficulty date: April 2, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,467 hours, 22,211 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 53081540 DURING INSPECTION FOUND LT WING INBD FLAP TAILCONE MISSING. REPLACED FAIRING PER B737 IPC 27-51-18-01.
